# SDR IPXA2019071644512

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 102,424 hours, 18,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LVL 1 EMERGENCY BAT 1 LO WHEN TESTING THE EMER LIGHTS. DEF EMERGENCY BAT 1 LO PER MEL 33-50-4, DMP 33-50-4 C/W. PLACARD INSTALLED. R/R EMERGENCY LIGHT POWER SUPPLY REF MM 33-51-10-01. OPS TEST GOOD. THIS CLEARS M676778.
